Recent Issues
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
Abstract
We construct the Chow weight structure on the derived category of geometric motives
DM gm ( [ X ∕ G ] , Λ ) for
X
a quasiprojective scheme over a field of characteristic
0 ,
G an affine algebraic
group, and
Λ
an arbitrary commutative ring. In particular, we also show that the
heart of this weight structure recovers the category of Chow motives on
[ X ∕ G ] .
Keywords
weight structures, motives, quotient stacks
Mathematical Subject Classification
Primary: 14A30, 14C25, 18F20, 18N60
Milestones
Received: 3 May 2024
Revised: 27 March 2026
Accepted: 14 April 2026
Published: 21 October 2026
© 2026 MSP (Mathematical Sciences
Publishers).